# SDR CKSA97219

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Deformed
- Location: Bs 1340-1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND THE HORIZONTAL WEB AT WL 116 (UPPER WEB) SHOWS DEFORMATION LEFT SIDE AN .040 BULGE FROM STA 1340 TO STA 1350 AND .050 THRU .080 WARPS FROM STA 1270 TO STA 1340 RIGHT SIDE AN .060 BULGE AT STA 1340 THRU STA 1350 AND .010 WARPS FROM STA 1270 TO STA 1340.  PER BOEING RECOMMENDATION HORIZONTAL WEB (PANEL) WAS REMOVED AND REPLACED (2024-T3) PER BOEING MSG M-7240-97-0629.  PERFORMED HFEC INSPECT TO ALL HOLES AND INSTALLED .015625 INCH OVERSIZE FASTENERS OF LIKE KIND IAW B747 SRM 51-30-02.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 102211.
